# SDR 96ZZZX2104

- Difficulty date: April 4, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N106QS
- Make and model: Cessna S550
- Aircraft serial: S5500106
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Leakage
- Location: Door
- Part time: 9,367 hours
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: G, B, A

## Discrepancy

AIRCRAFT FLYING AT 37,000 FEET.  LOST PRESSURIZATION.  MASK DROPPED AND AIRCRAFT DESCENDED.  PASSENGERS WERE ON BOARD. AIRCRAFT INSPECTED BY MAINTENANCE PERSONNEL FROM A CESSNA SERVICE CENTER AND NO PROBLEM COULD BE FOUND.  AIRCRAFT WAS FERRIED TO SERVICE CENTER.  FOUND SEVERAL SMALL LEAKS AND A SMALL HOLE IN THE DOOR SEAL.  SEALED THE LEAKS, REPLACED THE DOOR SEAL, AND BUILT THE DOOR FRAME UP TO GIVE THE SEAL A MORE POSITIVE SEAT.
